# SDR USAA2013121100003

- Difficulty date: December 6, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,340 hours, 29,428 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S4 CHECK, CORROSION ON STRINGER 13R BETWEEN FR 64 TO FR 67.  REPLACED STRINGER 13R BETWEEN FR 64 TO FR 67 IAW A320 SRM 51-72-11, 51-42-11 & DRAWING 53480020.
